afraid of bone disease
Feb 9, 2002
Hi doctor.I am hiv+ and i read that haart therapy can cause bone disease like avn.i am very ,very afraid about this...i can`t stay without my legs(damage in the hips),with pain and imobilizeded...i`tooking meds and i don`t know what to think and what to do.It`s so difficult...i`m very afraid about this...i`m thinking in suicide...HELP,PLEASE...
Response from Dr. Boyle
To date, there has been no clear evidence linking antiretrovirals to the development of AVN, and that is still a relatively uncommon occurrence in HIV-positive patients. Some studies actually link AVN to a prior opportunistic infection (in particular, PCP), and so keeping on therapy and healthier may actually help to avoid this problem. Some drugs, in particular the protease inhibitors, have been associated with bone loss (osteopenia), but this is not related to AVN. Given how concerned and upset you are about this, please contact your doctor ASAP and discuss this with him/her.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Semen After Mutual Masturbation Worried I Have HIV
- Penis Discharge After Mutual Masturbation Worried I Have HIV
- Red Eyes After Anal Sex Top Sign Of HIV AIDS
- Stinging Pain After Mutual Masturbation Worried I Have HIV
- White Bumps After Sucking Penis Worried I Have HIV
- Can Genital Warts Cause Burning And Irritation?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.